# SDR EE4Y2000002

- Difficulty date: April 19, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N621AC
- Make and model: Boeing 737230
- Aircraft serial: 23156
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 66ND272011
- Condition: Debonded
- Location: Te Flap
- Part time: 30,933 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE INSPECTION, LEFT WING INBOARD FLAP TRAILING EDGE SKIN WAS FOUND DISBONDED AT THREE DIFFERENT LOCATIONS.  TOTAL AREA DAMAGED WAS 89 SQUARE INCHES.  REASON FOR THIS DAMAGE WAS UNKNOWN. (X)
